| Catalog Number |
8065753050 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that the ophthalmic handpiece vitrectomy was not activated, the blade does not move.The procedure details and patient impact were not reported.
Additional Manufacturer Narrative
Additional information provided in sections d.4.D.9.H.3.H.6.And h.11.The product under investigation is not a serviceable device.Therefore, a service record review was not performed.However, the vit cutter hp was returned for testing on this investigation.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.No similar complaints were reported for the product serial under investigation.The vit cutter hp was received for testing.A visual assessment of the returned sample revealed no obvious nonconformity.The handpiece was connected to a calibrated breakout test box where the resistance was found to be within specification.The returned sample was then connected to a calibrated console where it was fully recognized and passed testing.Therefore, the root cause of the reported event is inconclusive.The returned vit cutter hp was found to exhibit no problems.Therefore, the root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).